# SDR SWAA2023033013504

- Difficulty date: March 7, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY TRACK AT LBL 17 BS 727C.<[01] CRACK ON CARGO TRACK WAS FOUND TO BE OUT OF LIMITS.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED AFT CARGO BAY TRACK AT LBL 17 BS 727+4 - BS 867 IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW AFT CARGO BAY TRACK AT LBL 17 BS 727+4 - BS 867 IAW SRM 51-40-02-0G-0 AND DWG 146A7500. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION ITEM 3-4; OK TO INSTALL.;[06] STARTED INSTALLING NEW AFT CARGO BAY TRACK AT LBL 17 BS 727+4 - BS 867 IAW SRM 51-40-02-0G-0; DWG 146A7500 AND DWG 146A0061;[07] INSTALLED NEW AFT CARGO BAY TRACK AT LBL 17 BS 727+4 - BS 867 IAW SRM 51-40-02-0G-0; DWG 146A7500 AND DWG 146A0061;[08] RII VERIFIED CORRECTIVE ACTION ITEM 6-7.;[09] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
